# SDR YENA20110623280

- Difficulty date: June 23, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 2063
- Aircraft time: 32,231 hours, 11,435 cycles
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part number: CG1151AC03
- Part serial: 1916
- Condition: Faulted
- Location: Cockpit
- Part time: 5,061 hours, 1,867 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 233 SLC-LGB, DIVERTED TO LAS DUE TO THE INTERNAL NAVIGATION SYSTEM READING 1500 MILES OFF COURSE.  AFTER TAKEOFF FROM SLC, FMS 1 & 2 POSITION FAULTED TO AN EAST COAST LONGITUDE.  GPS 1 & 2 WERE ACCURATE.  NO ECAM MSG EXCEPT GPS PRIMARY LOST.  UNABLE TO RECOVER RELIABLE NAV DATA.  LAS PERFORMED FULL ALIGNMENT OF IR SYSTEM IAW 34-10-00-710-001 ALIGNMENT SUCCESSFUL.  ALL PARAMETERS NORMAL AT THIS TIME.  A/C OK FOR SERVICE.  REFERENCE LOGPAGE 845304, ITEM NR 1 AND LOGPAGE 845302 ITEM #2, NAVS WOULD NOT ALIGN.  REMOVED AND REPLACED ADIRS CDU (2FP) PER 34-12-12-04.  OPS CHECK OK.  NO FAULT NOTED.  ACCOMPLISHED FMS NAV DOWNLOAD PER AMM 27-70-00-03.  UPLOAD SUCCESSFUL.  ACCOMPLISHED FULL ALIGNMENT OF ADIRUS PER AMM 34-10-00-710-001.  NO FAULT NOTED.
